# SDR DALA2023021601211

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 CRACKED STABILIZER STRAP (2EAS) BTW STA 365.25 TO STA 395 AND LBL 24 AT ABOVE NLG W/W (E&E). CORRECTIVE ACITON: SUMMARY OF NRC 00401: STABILIZER STRAP (2EAS) BTW STA 365.25 TO STA 395 AND LBL 24 AT ABOVE NLG W/W WERE REPAIRED PER B757-200 SRM. (2626854)
